Vol. 50, No. 1, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Two characterizations of commutative Baer rings

Joseph Edmund Kist

Vol. 50 (1974), No. 1, 125–134
Abstract

A commutative ring A is called a Baer ring if the annihilator of each element in A is the principal ideal generated by an idempotent. It is shown that the following three conditions on a semiprime commutative ring A with identity are equivalent: (1) A is a Baer ring, (2) the mapping Q Q E is a homeomorphism of Min SpecA with the Boolean space of the Boolean algebra E of idempotents in A, (3) Min Spec A is a retract of SpecA.

Mathematical Subject Classification 2000
Primary: 13A15
Milestones
Received: 29 September 1972
Published: 1 January 1974
Authors
Joseph Edmund Kist